# SDR I5PA2021030192202

- Difficulty date: March 1, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N922TS
- Make and model: Boeing 757260PF
- Aircraft serial: 24845
- Aircraft time: 99,664 hours, 26,315 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3964961
- Part serial: 416
- Condition: Inoperative
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT PACK FLOW CONTROL VALVE WAS FOUND FAULTY DURING THE PACK OPERATIONAL CHECK. PART WAS REPLACED AND PACK WAS PLACED BACK IN OPERATION.
